On the embedding and compactification of q-complete manifolds
Annales de l'Institut Fourier, Volume 56 (2006) no. 2, p. 373-396

We characterize intrinsically two classes of manifolds that can be properly embedded into spaces of the form N N-q . The first theorem is a compactification theorem for pseudoconcave manifolds that can be realized as X ¯(X ¯ N-q ) where X ¯ N is a projective variety. The second theorem is an embedding theorem for holomorphically convex manifolds into 1 × N .

On caractérise intrinsèquement deux classes de variétés qui peuvent être incluses proprement dans des espaces de la forme N N-q . Le premier théorème est un théorème de compactification pour les variétés pseudoconcaves qui peuvent être réalisées comme N N-q , où X ¯ N est une variété projective. Le deuxième théorème est un théorème d’inclusion pour les variétés holomorphiquement convexes dans l’espace 1 × N .

DOI : https://doi.org/10.5802/aif.2186
Classification:  32Q40,  32J05,  32F10
Keywords: Pseudoconvex and pseudoconcave spaces, embeddings and compactifications, positive line bundles, Remmert reduction
@article{AIF_2006__56_2_373_0,
     author = {Chiose, Ionu\c t},
     title = {On the embedding and compactification of $q$-complete manifolds},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {56},
     number = {2},
     year = {2006},
     pages = {373-396},
     doi = {10.5802/aif.2186},
     mrnumber = {2226020},
     zbl = {1095.32006},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2006__56_2_373_0}
}
Chiose, Ionuţ. On the embedding and compactification of $q$-complete manifolds. Annales de l'Institut Fourier, Volume 56 (2006) no. 2, pp. 373-396. doi : 10.5802/aif.2186. http://www.numdam.org/item/AIF_2006__56_2_373_0/

[1] Andreotti, A. Théorèmes de dépendance algébrique sur les espaces complexes pseudo-concaves, Bull. Soc. Math. France, Tome 91 (1963), pp. 1-38 | Numdam | Zbl 0113.06403

[2] Andreotti, A.; Tomassini, G. Some remarks on pseudoconcave manifolds, Essays on Topology and Related Topics, Springer, New York, (Mémoires dédiés à Georges de Rham) (1970) | Zbl 0192.58102

[3] Barlet, D.; Silva, A. Convexité holomorphe intermédiaire, Math. Ann., Tome 296 (1993) no. 4, pp. 649-665 | Article | Zbl 0788.32007

[4] Demailly, J.-P. Estimations L 2 pour l’opérateur ¯ d’un fibré vectoriel holomorphe semi-positif au-dessus d’une variété kählérienne complète, Ann. Sci. École Norm. Sup. (4), Tome 15 (1982) no. 3, pp. 457-511 | Numdam | Zbl 0507.32021

[5] Demailly, J.-P. Mesures de Monge-Ampère et caractérisation géométrique des variétés algébriques affines, Mém. Soc. Math. France, N. S., Tome 19 (1985), pp. 124pp | Numdam | Zbl 0579.32012

[6] Dingoyan, P. Un phénomène de Hartogs dans les variétés projectives, Math. Z, Tome 232 (1999) no. 2, pp. 217-240 | Article | Zbl 0941.32011

[7] Harvey, F.R.; Lawson, H.B. On boundaries of complex analytic varieties. II, Ann. Math, Tome 106 (1977) no. 2, pp. 213-238 | Article | Zbl 0361.32010

[8] Hörmander, L. An introduction to complex analysis in several variables, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London (1966) | Zbl 0138.06203

[9] Mok, N. An embedding theorem of complete Kähler manifolds of positive bisectional curvature onto affine algebraic varieties, Bull. Soc. Math. France, Tome 112 (1984) no. 2, pp. 197-250 | Numdam | Zbl 0536.53062

[10] Nadel, A. On complex manifolds which can be compactified by adding finitely many points, Invent. Math., Tome 101 (1990) no. 1, pp. 173-189 | Article | Zbl 0712.32019

[11] Ohsawa, T. Hodge spectral sequence and symmetry on compact Kähler spaces, Publ. Res. Inst. Math. Sci., Tome 23 (1987) no. 4, pp. 613-625 | Article | Zbl 0635.32008

[12] Takayama, S. Adjoint linear series on weakly 1-complete Kähler manifolds. I. Global projective embedding, Math. Ann., Tome 311 (1998) no. 3, pp. 501-531 | Article | Zbl 0912.32021